# SDR AALA201605239003

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  4L DOOR EMER EXIT LIGHT LENS CRACKED.  REPLACED 4L DOOR EMER EXIT LIGHT LENS IAW AMM 33-51-13-400-001-A.
